# SDR COMA0660320

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 30,414 hours, 28,730 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469E
- Part serial: 10913307
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,751 hours, 11,322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5075 - IDG NR 2 CAUTION MESSAGE.  IDG NR 2 DISCONNECTED.  REMOVED AND REPLACED NR 2 IDG.
